RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serebryakov, Vitalii Pavlovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:679
Abstract pages:1325
Full texts:615
References:187

http://www.mathnet.ru/eng/person17346
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226679

Publications in Math-Net.Ru
2000
1. V. P. Serebryakov, “On the deficiency index of second-order matrix differential operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 5,  62–67  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:5 (2000), 60–65
2. V. P. Serebryakov, “On the deficiency index of second-order matrix differential operators with rapidly oscillating coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 3,  48–53  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:3 (2000), 46–50
3. V. P. Serebryakov, “On conditions of non-quasiregularity of second-order singular differential operators in a space of vector functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 1,  13–16  mathnet  mathscinet  zmath
1999
4. V. P. Serebryakov, “$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure”, Differ. Uravn., 35:7 (1999),  909–917  mathnet  mathscinet; Differ. Equ., 35:7 (1999), 915–923
1997
5. V. P. Serebryakov, “Quasiregularity conditions for a “Pure imaginary” singular differential operator of the third order”, Mat. Zametki, 61:1 (1997),  149–151  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 124–126  isi
6. V. P. Serebryakov, “On the deficiency index of second-order matrix differential operators”, Uspekhi Mat. Nauk, 52:6(318) (1997),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1326–1327  isi  scopus
1996
7. V. P. Serebryakov, “Conditions for the existence of selfadjoint extensions of a third-order differential operator”, Differ. Uravn., 32:2 (1996),  201–204  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 204–207
1995
8. V. P. Serebryakov, “Quasiregularity conditions for a singular system of second-order differential equations with oscillating coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 3,  45–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:3 (1995), 43–48
9. V. P. Serebryakov, “On the deficiency index of third-order two-term differential operators”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 4,  40–43  mathnet  mathscinet  zmath
1992
10. V. P. Serebryakov, “Conditions for the quasiregularity of a singular differential operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 6,  7–9  mathnet  mathscinet  zmath
1988
11. V. P. Serebryakov, “The number of solutions with integrable square of a system of differential equations of Sturm–Liouville type”, Differ. Uravn., 24:10 (1988),  1732–1738  mathnet  mathscinet  zmath; Differ. Equ., 24:10 (1988), 1147–1151
12. V. P. Serebryakov, “Index of defect of a symmetric second-order differential operator on the space of vector-functions”, Mat. Zametki, 44:6 (1988),  833–842  mathnet  mathscinet  zmath; Math. Notes, 44:6 (1988), 951–957  isi
13. V. P. Serebryakov, “The number of solutions in the space $L_2$ of a nonselfadjoint system of second-order differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 2,  3–8  mathnet  mathscinet  zmath
1986
14. V. P. Serebryakov, “Weyl discs for Jacobi block matrices”, Differ. Uravn., 22:9 (1986),  1545–1551  mathnet  mathscinet
15. V. P. Serebryakov, “Properties of scattering data of a discrete Sturm–Liouville equation”, Tr. Mosk. Mat. Obs., 49 (1986),  130–140  mathnet  mathscinet  zmath
1985
16. V. P. Serebryakov, “The spectrum of a discrete Sturm-Liouville operator with matrix coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 5,  10–15  mathnet  mathscinet  zmath
1980
17. V. P. Serebryakov, “The inverse problem of scattering theory for difference equations with matrix coefficients”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  562–565  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020